Insect Conservation and Diversity

Cover image for Vol. 8 Issue 4

July 2015

Volume 8, Issue 4

Pages 289–391

  1. Minor Review

    1. Top of page
    2. Minor Review
    3. Original Articles
    4. Comment/Debate
    1. You have free access to this content
      Importance of core and linear marsh elements for wetland arthropod diversity in an agricultural landscape (pages 289–301)

      Kris Decleer, Dirk Maes, Hans Van Calster, Ivy Jansen, Marc Pollet, Wouter Dekoninck, Léon Baert, Patrick Grootaert, Rudy Van Diggelen and Dries Bonte

      Article first published online: 2 FEB 2015 | DOI: 10.1111/icad.12110

  2. Original Articles

    1. Top of page
    2. Minor Review
    3. Original Articles
    4. Comment/Debate
    1. Disentangling the influence of plants and herbivores on the local diversity of parasitoids in the Brazilian Cerrado (pages 313–321)

      André R. Nascimento, Mário Almeida-Neto, Adriana M. Almeida, Carlos R. Fonseca, Thomas M. Lewinsohn and Angélica Penteado-Dias

      Article first published online: 6 JAN 2015 | DOI: 10.1111/icad.12108

    2. The fig wasp followers and colonists of a widely introduced fig tree, Ficus microcarpa (pages 322–336)

      Rong Wang, Robert Aylwin, Louise Barwell, Xiao-Yong Chen, Yan Chen, Lien-Siang Chou, James Cobb, Daniel Collette, Lamara Craine, Robin M. Giblin-Davis, Salah Ghana, Maximilian Harper, Rhett D. Harrison, John R. McPherson, Yan-Qiong Peng, Rodrigo A.S. Pereira, Alfredo Reyes-Betancort, Lillian J.V. Rodriguez, Emily Strange, Simon van Noort, Hui-Wen Yang, Hui Yu and Stephen G. Compton

      Article first published online: 2 FEB 2015 | DOI: 10.1111/icad.12111

    3. Polydnavirus gene provides accurate identification of species in the genus Hyposoter (Hymenoptera: Ichneumonidae) (pages 348–358)

      Victoria G. Pook, Eric G. Chapman, Daniel H. Janzen, Winnie Hallwachs, M. Alex Smith and Michael J. Sharkey

      Article first published online: 19 FEB 2015 | DOI: 10.1111/icad.12118

    4. Distribution, diversity gradients and Rapoport's elevational rule in the black scavenger flies of the Swiss Alps (Diptera: Sepsidae) (pages 367–376)

      Patrick T. Rohner, Gerhard Bächli, Lucia Pollini Paltrinieri, Peter Duelli, Martin K. Obrist, Ralf Jochmann and Wolf U. Blanckenhorn

      Article first published online: 9 FEB 2015 | DOI: 10.1111/icad.12114

  3. Comment/Debate

    1. Top of page
    2. Minor Review
    3. Original Articles
    4. Comment/Debate

SEARCH

SEARCH BY CITATION